<  Back to the Polytechnique Montréal portal

A Transform Approach to Alternant and the Like Error Correcting Codes

Jean Conan

Article (1988)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/55472/
Journal Title: Journal of Information and Optimization Sciences (vol. 9, no. 3)
Publisher: Taylor & Francis
DOI: 10.1080/02522667.1988.10698933
Official URL: https://doi.org/10.1080/02522667.1988.10698933
Date Deposited: 20 Sep 2023 13:59
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: Conan, J. (1988). A Transform Approach to Alternant and the Like Error Correcting Codes. Journal of Information and Optimization Sciences, 9(3), 317-330. https://doi.org/10.1080/02522667.1988.10698933

Statistics

Dimensions

Repository Staff Only

View Item View Item